Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Headaches, back pain and pinkish vaginal discharge. Pregnant? Had taken antibiotics for upper respiratory infection

I am a month late on my depo. Me and my boyfriend weren't very careful and I was also on antibiotics for an upper respiratory infection. I bled mildly for about 3 days and it stopped. Now ive had headaches, some back pain and some pink discharge the last couple days. No sore breasts or nausea though. What could this be?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Depo often causes breaakthrough bleeding. The pink discharge that you saw is probably that. But if you were late taking the depot you would not have been protected that time. First you take a urine pregnancy test.If its negative then dont worry.But you need to take the depot shot regularly as advised without missing. Otherwise you can conceive. The breakthrough bleeding is common so dont worry about that.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor